Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-5 of 5 (Search time: 0.006 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
NON-CONTRACTION OF INTERMEDIATE ADMISSIBLE DISCONTINUITIES FOR 3-D PLANAR ISENTROPIC MAGNETOHYDRODYNAMICS

Kang, Moon-Jinresearcher, KINETIC AND RELATED MODELS, v.11, no.1, pp.107 - 118, 2018-02

2
Dynamics of time elapsed inhomogeneous neuron network model

Kang, Moon-Jinresearcher; Perthame, Benoit; Salort, Delphine, COMPTES RENDUS MATHEMATIQUE, v.353, no.12, pp.1111 - 1115, 2015-12

3
SYMPTOTIC FLOCKING DYNAMICS OF CUCKER-SMALE PARTICLES IMMERSED IN COMPRESSIBLE FLUIDS

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

4
INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

5
Asymptotic flocking dynamics of Cucker-Smale particles immersed in compressible fluids

Bae, H.-O.; Choi, Y.-P.; Ha, S.-Y.; Kang, Moon-Jinresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

rss_1.0 rss_2.0 atom_1.0